# SDR 20000516SH008

- Difficulty date: February 28, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N224EA
- Make and model: Braero HS125700A
- Aircraft serial: 257088
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Misinstalled
- Location: Frame Skin
- Part time: 6,407 hours
- Component: Lt Eng Lwr Cowl, Nortrp
- Component part number: 25TES293A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ATTACHING TO THE FWD MOST FRAME IS ''''''''DOUBLE FLUSH'''''''' RIVETED.  THE RIVETS AT THIS AREA SECURE .0937 INCH WORTH OF MATERIAL.  THIS AREA IS  IN AN AREA WHERE A LOT OF VIBRATION EXISTS FROM THE ENGINE FAN; ALSO, IT IS SUSCEPTIBLE TO CHAFING WHERE IT MATES WITH INLET COWL.  THESE  CONDITIONS, WITH TIME, CAUSED RIVETS SECURING SKIN TO FAIL CAUSING SKIN TO PEEL BACK IN THE AIRSTREAM WHICH CAUSED ACFT TO YAW TO LEFT 3 - 4 DEGREES.  SUBMITTER RECOMMENDED INSPECTING THESE FASTENERS DURING 150-HR INSPECTIONS FOR SECURITY.   (X)
